BC Questions

Discussion in 'General Sex Discussion' started by Acid7711, May 6, 2006.

Thread Status:
Not open for further replies.
  1. Acid7711

    Acid7711 New Member

    Joined:
    May 3, 2006
    Messages:
    109
    Likes Received:
    0
    My gf's pills expired a while ago, so she had to stop using them. We were talking about other forms, I think she likes the patch idea since you don't have to remeber anything really. I heard about this ring thing. I dunnow, the whole stick the patch on, and don't worry about it falling off kinda scares me, that and I dunknow.

    Anyone have any experience with this patch/ring thing they have out now in relation to the pills? I know the pills still cost like $150ish dollars or something. Freakin expensive. I dunknow if there's any other way to get them/patch/ring thing cheaper?

    We still always double up on stuff, I'm super paranoid like that. I could not support a kid right now sooo getting her back up on a good form of bc is impotant for me.

    Thanks.
     
  2. Puss_in_boots

    Puss_in_boots Adminatrix
    Gold Member

    Joined:
    Apr 19, 2006
    Messages:
    6,443
    Likes Received:
    13
    Gender:
    Female
    The only forms of BC I've used are the pill and once I tried the Depo-Provera birth control injection, which really screwed me up. I wouldn't recommend it to anyone. There are Depo-Provera recovery/support message boards all over the internet. Lucky I only had three injections so I wasn't screwed up as bad as I could have been.

    In what way did it mess with me? Well it made me gain a lot of weight, it gave me terrible migraine headaches, I had no periods for the nine months I was on it, and gave me weird acne which I'd never had a problem with before, and the worst of all..it totally killed my sex drive. I've read stories of women who were losing their hair and other similar horrors when they were on Depo.

    I'm afraid I don't know much about the patch or the ring, except they are similar to the pill. The patch stays on for three weeks and then is removed for one week during which she has her period. Same thing with the ring, only it goes in the vagina, where it stays for three weeks and then a week off, just like the patch. These options might be good if you're looking for something you don't have to remember everyday, which is why I decided to try Depo. I'm now back on the pill to stay.

    As for prices, you'd have to consult a clinic for that information. Hope this was helpful and good luck!
     
  3. Acid7711

    Acid7711 New Member

    Joined:
    May 3, 2006
    Messages:
    109
    Likes Received:
    0
    Thanks for the info. Man that sucks. Sounds horrible. I wonder how their able to market something like that.
     
  4. sexyamethyst

    sexyamethyst New Member

    Joined:
    May 17, 2006
    Messages:
    2
    Likes Received:
    0
    Gender:
    Female
    Location:
    Midwest City, Ok
    I also had to get off the shot because of migraine headaches. I feel ya there. The best form that I have seen is an IUD. It's doctor implanted and can stay in for 1-10 years. You still have a period and everything, but, it works regardless. Most birth controls just stop a woman from dropping an egg so it can't be fertalized. That doesn't always work, sometimes, the body just doesn't cooperate. The IUD only lets the woman's body drop an egg. The way it stops pregnancy is by moving the egg so that it can't plant itself on the uterus wall and also moving your little guys around so they can't get to it. This works because sperm only lasts a small time and the egg has 5 days to be fertalized. I love it. Mine was about 200 dollars for the doctor bill and all. I think that was pretty cheap. I hope this information was good for you. Good luck.
     
  5. Dreama

    Gold Member

    Joined:
    May 16, 2006
    Messages:
    3,890
    Likes Received:
    15
    Gender:
    Female
    Yeah, I have been looking for some good birth control to get on. I think I will probably get the pill, but my best friend was on the patch for a long while. It worked great for her, but she eventually switched to the pill.
     
  6. Mystic

    Mystic New Member

    Joined:
    Nov 18, 2004
    Messages:
    194
    Likes Received:
    0
    Gender:
    Female
    Location:
    Canada
    The depo shot is EVIL!! I took only ONE shot and spent almost a year in the most horrible depression. Headaches from hell, that I STILL get, 4 years later. I bled for 3 months straight while on the depo shot, but I'm aneimic so I ended up needing a transfusion. It was the most horrible experience, I would never recomend it to anyone! You never know if it will work for you or not, but if it doesn't you can't do anything about it, it has to work it's way out of your system. Which if you are lucky, will be 4 months :eyes

    I don't do well with any hormonal BC, but I do have a few friends who swear by the merina (sp?) IUD.
     
  7. Joe

    Joe
    Gold Member

    Joined:
    Oct 6, 2005
    Messages:
    1,681
    Likes Received:
    7
    Gender:
    Male
    Location:
    Rocky Mountains
    My ex was on depo, and it too was living hell. The worst part of it was that nobody knew it was the depo shot that was causing all her problems. She saw countless doctors over the period of two years, and none attributed her shakes, shivers and sweating to the depo. It took one of her friends to suggest that might be the cause. Sure enough, when she went off the shots the problems ended.
     
  8. Puss_in_boots

    Puss_in_boots Adminatrix
    Gold Member

    Joined:
    Apr 19, 2006
    Messages:
    6,443
    Likes Received:
    13
    Gender:
    Female
    Because of the weight gain, the headaches, the reduced sex-drive, the acne, etc, when I was on depo I felt like the most unsexy woman on the planet, which pretty much defeated the whole purpose of being on birth control. I told my dad's partner about my troubles and it was she who suggested that depo might be the cause, that birth control isn't supposed to make you feel bad, and it's probably very unhealthy to inject yourself with synthetic hormones. Ugh, anyway, she was right. I stopped getting the shots after nine months (three shots) but even then, it took almost two years for the symptoms to disappear completely.
     
Thread Status:
Not open for further replies.